MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000247976

Медицинская библиотека · Dermatologica · 1990

Erythema multiforme-like eruptions: a rare side effect of topical immunotherapy with diphenylcyclopropenone.

Perret C M, Steijlen P M, Zaun H, Happle R

СтатьяПеревод пока не подготовлен

Аннотация

We report 3 cases of erythema multiforme following topical application of diphenylcyclopropenone (DCP) for the treatment of alopecia areata. This eruption represents a rare side effect which could be controlled with corticosteroids given both systemically and topically. When this unusual reaction occurred, treatment with DCP was stopped. In one of the patients, subsequent topical immunotherapy with squaric acid dibutylester was not complicated by this side effect and resulted in complete hair regrowth.

Для цитирования: Perret C M, Steijlen P M, Zaun H, Happle R. Erythema multiforme-like eruptions: a rare side effect of topical immunotherapy with diphenylcyclopropenone.. Dermatologica. 1990. DOI: 10.1159/000247976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.